Annals of Applied Probability

The Pricing of the American Option

Ravi Myneni

Full-text: Open access

Abstract

This paper summarizes the essential results on the pricing of the American option.

Article information

Source
Ann. Appl. Probab., Volume 2, Number 1 (1992), 1-23.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177005768

Digital Object Identifier
doi:10.1214/aoap/1177005768

Mathematical Reviews number (MathSciNet)
MR1143390

Zentralblatt MATH identifier
0753.60040

JSTOR
links.jstor.org

Subjects
Primary: 90A09
Secondary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60] 35R35: Free boundary problems 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Keywords
Option pricing Riesz decomposition optimal stopping Snell envelope principle of smooth fit free boundary problem

Citation

Myneni, Ravi. The Pricing of the American Option. Ann. Appl. Probab. 2 (1992), no. 1, 1--23. doi:10.1214/aoap/1177005768. https://projecteuclid.org/euclid.aoap/1177005768


Export citation